The bleeding is now become similar to the period and with Stomach and back pain, is this still the side effect of iPill or should I be concerned. Please advice soon
The iPill has a pretty dramatic effect on your natural hormone levels. As far as I'm aware, it is quite normal/common to have bleeding a week or so after using emergency birth control.
Please read this excellent post by kaismama: https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html and another excellent one by dzoobaby: https://www.drugs.com/answers/girls-think-pregnant-girls-birth-control-questions-1262075.html
The second post addresses the issue you are concerned about in more detail (about halfway down).
Take care, Steve
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex after which ipill was taken, periods on time bt bleeding stil gng on 6thday nw
Posted 6 Jun 2014 • 1 answer
Posted 11 Aug 2014 • 1 answer
Posted 26 Oct 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer
Posted 28 Jun 2016 • 1 answer